# SDR MASA99071

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: External
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5361 - DCA-CMH - CRWE REPORTED THE LEFT MIDDLE OVERWING EXTERIOR EMERGENCY LIGHT TO BE INOPERATIVE.  MAINTENANCE ACTION AWS DEFERRED PER MEL 33-51-2 AND THE AIRCRAFT WAS RETURNED TO SERVICE.  INSUBSEQUENT MAINTENANCE, THE BULB WAS REMOVED AND REPLACED.  (M)
